If you need an accessible version of this item please contact JSTOR User Support

Entropy Loss and a Class of Improved Estimators for Powers of the Generalized Variance

Nariaki Sugiura
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 51, No. 3 (Oct., 1989), pp. 328-333
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050756
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Entropy Loss and a Class of Improved Estimators for Powers of the Generalized Variance
Preview not available

Abstract

For estimating powers of the generalized variance under multivariate normal population with unknown means, based on the entropy loss, a class of better estimators than the best scalar multiple of powers of the sample generalized variance is obtained.

Page Thumbnails

  • Thumbnail: Page 
[328]
    [328]
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333